CSpace

Browse/Search Results:  1-10 of 130 Help

Selected(0)Clear Items/Page:    Sort:
SCALAR CURVATURE ON COMPACT COMPLEX MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 3, 页码: 2073-2087
Authors:  Yang, Xiaokui
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
NONLINEAR ORBITAL STABILITY FOR PLANAR VORTEX PATCHES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 147, 期号: 2, 页码: 775-784
Authors:  Cao, Daomin;  Wan, Jie;  Wang, Guodong
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 1, 页码: 431-459
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Stable-like process  non-local operator  Holder continuity  coupling by reflection  jump process  
HAMEL BASES AND WELL-ORDERING THE CONTINUUM 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018, 卷号: 146, 期号: 8, 页码: 3565-3573
Authors:  Beriashvili, Mariam;  Schindler, Ralf;  Wu, Liuzhen;  Yu, Liang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
GRADIENT-BASED METHOD WITH ACTIVE SET STRATEGY FOR l(1) OPTIMIZATION 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 311, 页码: 1283-1305
Authors:  Cheng, Wanyou;  Dai, Yu-Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
l(1) minimization  compressive sensing  active set  Barzilai-Borwein method  
HEEGNER POINTS ON MODULAR CURVES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018, 卷号: 370, 期号: 5, 页码: 3721-3743
Authors:  Cai, Li;  Chen, Yihua;  Liu, Yu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 310, 页码: 941-965
Authors:  Feng, Ruyong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
CANONICAL BIMODULES AND DOMINANT DIMENSION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018, 卷号: 370, 期号: 2, 页码: 847-872
Authors:  Fang, Ming;  Kerner, Otto;  Yamagata, Kunio
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Bimodule  dominant dimension  Morita algebra  
COINCIDENCE OF ALGEBRAIC AND SMOOTH THETA CORRESPONDENCES 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 458-466
Authors:  Bao, Yixin;  Sun, Binyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Reductive dual pair  theta correspondence  Casselman-Wallach representation  Harish-Chandra module  
CRITICALITY AND SUBCRITICALITY OF GENERALIZED SCHRODINGER FORMS WITH NON-LOCAL PERTURBATIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 9, 页码: 3929-3939
Authors:  Li, Liping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30